Jump to content
  • Sign Up

celiac85364

Members
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About celiac85364

  • Rank
    Contributor

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Just diagnosed with celiac last week. For months now I have had a constant stream of canker sores in my mouth and fever blisters on my lips. This and stomach cramps and diarrhea seems to have popped up immediately after taking a 7-day regimen of strong antibiotics that made me so sick that I went to emergency room. I’ve been very ill every since. I immediately started gluten free diet and *thought* I was being very careful, and had just barely started feeling less cramping/diarrhea when I ate rice (MISTAKE!), then again once when I had some milk - so apparently I’m sensitive to rice and lactose intolerant too. Is it common for celiac patients to not be able to eat anything with rice in it?? I read (after the fact) that lactose intolerance is not unusual, but no rice products??? Also, in the past I have taken L-Lysine at the first sign of a fever blister but recently no amount of L - Lysine seems to make a difference! Do others also have this problem or could it be just a coincidence and unrelated? Also, is it common that a person taking strong antibiotics suddenly has these intense increase of symptoms? Are the two possibly related? I did take prebiotics and probiotics while on the antibiotic....I never finished the 10-day RX of antibiotic because I just got too sick. Is this typical? Thanks in advance. So glad I found this website. I’m afraid I have too many questions!! 🙄
×
×
  • Create New...